Мобильная версия

Доступно журналов:

3 288

Доступно статей:

3 891 637

 

Скрыть метаданые

Автор Sun, Yixiao
Дата выпуска 2004
dc.description This paper investigates the asymptotic properties of the t-statistic in spurious regressions when the bandwidth in the estimation of the heteroskedasticity and autocorrelation consistent (HAC) standard error is set proportional to the sample size. Using autocovariances of large lags, the so-defined HAC estimator is capable of capturing the high persistence of the regressor and regression residuals. It is shown that the resulting t-statistic converges to a nondegenerate limiting distribution for all cases of spurious regressions considered in the literature. This finding sheds some new light on the nature of spurious regressions.I am very grateful to Bruce Hansen and two anonymous referees for helpful comments and suggestions. All remaining errors and omissions are mine alone.
Издатель Cambridge University Press
Название A CONVERGENT t-STATISTIC IN SPURIOUS REGRESSIONS
DOI 10.1017/S0266466604205072
Electronic ISSN 1469-4360
Print ISSN 0266-4666
Журнал Econometric Theory
Том 20
Первая страница 943
Последняя страница 962
Аффилиация Sun Yixiao; University of California, San Diego; University of California, San Diego
Выпуск 5

Скрыть метаданые